Products

 

Unisom Sleep Tabs

Doxylamine succinate 25mg tablets / Nighttime Sleep-Aid

Fall asleep fast. Safe. Proven effective

  • Just One Tablet Per Dose

  • Proven Effective

  • Easy To Swallow

  • One Box (32 Tablets)

    £8.95

     

    Sleep Aid ( compare to Unisom Sleep Tabs)

    by Kirkland. Same active ingredient as Unisom, Doxylamine succinate 25mg

    • Just One Tablet Per Dose

    • Safe, Proven Effective

    • Fall Asleep Fast!

    One Box - One bottle (192 Tablets)

      £9.95

     

    Diphenhydramine Hcl 50mg Softgels - 96 Liquid-Filled Capsules

     

    Sleep Aid

    Maximum Strength 50mg

     

     

    One Bottle(96 Softgels)

    £8.95

     

      Bottle of Diphenhydramine HCL 25mg, 400 tablets

    Diphenhydramine HCL 25mg

    Allergy Medication (and Sleep Aid)

    Compare to Benadryl (contains the same active ingredient). Quality guaranteed. Manufactured in the USA by LNK International, INC.

  • Sneezing & running nose
     

  • Itchy, watery eyes
     

  • Hay fever symptoms
     

  • Itching of nose or throat
     

  • compare to Benadryl Allergy
     

  • Easy to swallow

    One Bottle (600 Mini-Tabs per bottle) *Best Value

      £12.95 New Large 600 tab bottle.

  •  
    Box of Benadryl® ALLERGY 124 tablets

    Benadryl® ALLERGY

    Diphenhydramine HCL 25mg  tablets,  Antihistamine

    For Allergy Relief and Sleep Aid

    • Sneezing

    • Runny Nose

    • Itchy, Watery Eyes

    • Itchy Throat

    One Box (144 ULTRATAB® TABLETS, 25mg per tablet)

      £12.95

    Melatonin Ultra by Schiff Sleep Aid

    3mg Melatonin with 25mg Theanine

    • 3mg Melatonin

    • 25mg GABA

    • 25mg Theanine

    • 8.5mg chamomile and valerian extracts

    • 10mg Vitamin B6

    Click here for more information.

    One Bottle(365 tablets per bottle)

      £10.95